# SDR GTIA040706

- Difficulty date: August 7, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 874 - AFTER TAKEOFF, SMOKE STARTED COMING OT OF THE LEFT AFT LAV, DECLARED AN EMERGENCY AND LANDED ALL ELSE WAS NORMAL.  FOUND OIL RESIDUE AT BOTH OF COALESCER BAGS. REMOVED AND REPLACED COALESCER BAGS.  OPS AND LEAK CHECK NORMAL.  RAN BOTH ENGINES AND RAN BOTH PACKS AT HIGH ENGINE POWER SETTINGS AND NO FAULTS NOTED.  OK TO CONTINUE.  (M)
